MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE DEVILBISS HEALTHCARE ROLLATOR; WALKER, MECHANICAL
Model Number 10257RD-1
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Vertebral Fracture (4520)
Date of Event 10/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a rollator by the end user's daughter.According to the report, the end user was attempting to lift the rollator over a doorway threshold when one of the wheels detached from the device.As a result, the end user lost their balance and grabbed onto a nearby door handle, which caused a jolt to their back.The end user sustained two compression fractures of the vertebrae.Due to the end user's advanced age and pre-existing health conditions, surgical intervention was not considered an option.The end user's daughter subsequently discarded the device, and it is no longer available for evaluation.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE ROLLATOR
Common Device Name
WALKER, MECHANICAL
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key23417020
Report Number2438477-2025-00060
Device Sequence Number8983563
Product Code ITJ
UDI-Device Identifier00822383260204
UDI-Public(01)00822383260204
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/29/2025
Report Date (Section F) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number10257RD-1
Device Catalogue Number10257RD-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Home
Date Report to Manufacturer10/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Date Report Sent to FDA10/29/2025